Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i5.20
pages 12-20

On Sufficient Solvability Conditions for One Class of Optimization Problems

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
Olga P. Kogut
National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

SINOPSIS

The theorem on solvability of optimal control problems for nonlinear operator equations with parametrized operators that satisfy the condition of (G)-closedness on the set of admissible solutions has been proved. There is given the example of optimal control problem in coefficients of the main part of nonlinear elliptic equation for which all conditions of this theorem hold true.

REFERENCIAS

  1. Ivanenko V.I., Melnik V.S., Variational methods in control problems for systems with distributed parameters.

  2. Raitum U.E., Optimal control problems for elliptic equations.

  3. Tartar L., An introduction to the Homogenization method in optimal design, Lecture Notes, Department of Mathematical Sciences, Garnegie-Mellon University Pittsburgh.

  4. Skripnik I.V., Research methods of elliptic boundary value problems.

  5. Kuratowski K., Topology Academ. Press.

  6. Pankov A., <i>G</i>-convergence and homogenization of nonlinear partial differential equations.

  7. Zhikov V.V., Kozlov S.M., Oleinik O.L., Averaging of differential operators.

  8. Kapustyan V.E., Kasyanov P.O., Kogut O.P., On solvability of one class of parametrized operator inclusions.

  9. Kapustyan V.E., Kogut O.P., On solvability of one class of optimal control problems of coefficients in the main part of nonlinear elliptic operator.


Articles with similar content:

Optimal Control of an Elliptic System with Conditions on a Component Thin Inclusion
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Ivan V. Sergienko, Vasiliy S. Deineka
On the Issue of Stability of Hybrid Automata by a Part of Variables
Journal of Automation and Information Sciences, Vol.51, 2019, issue 10
Veronika Navotna , Irzhy Krzhyzh, Olga N. Suprun , Alexey S. Bychkov
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Pontryagin First Direct Method for Differential Inclusions
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Ikromjon M. Iskanadjiev
Conditions of Technical Stability of Autonomous Control Systems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Konstantin S. Matviychuk